# SDR C2XA09SH426

- Difficulty date: November 15, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 19,446 hours, 10,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SERVICE DOOR CENTER SILL HAS CORROSION (LEVEL 1 LOCAL).  MAINTENANCE REPAIRED CENTER SERVICE DOOR FLOOR SILL IAW EMB-145XR SRM 53-21-02 AND CPM 51-21-04/05/06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
